Can BP medication cause excessive salivation ?
Hi Doc, I am salivating excessivley from 2 days.. i am on the following medication for stomach infection and BP is 100/60. I am ofloxacin/Arab -DSR /Meftal spas/..does and montec lc in the night for cold.does any of the tablets cause salivation ? Reg
View answer »
Salivating excessively, soreness in lips, uncomfortability. Prognosis?
Hi i am I work part time in a local primary school as food technolgy coordinator. . Over the past 10 years I have found it sometimes difficult to communicate face to face as i seem to produce masses of saliva and it dribbles out of the side of my mouth and i continually wipe and lick my lips...
I'm a smoker. n I'm having vomiting tendency with excess phlegm especially in the morning. Also add I'm having gas trouble. kindly advice
Your complaint is suggestive of Bronchitis. Obviously , u need to stop smoking !!
Do u hear any noise from your chest at night while sleeping / did u have wheezing as a kid ?
with the above answers it would be easy to asses your risk factors for a progressive bronchitis.
gas trouble could be due to smoking as well.
try steam inhalation at night.
I wanna kno when your mouth is watery what does that mean ?
It means that there is increased salivation. This happens when ever there is a thought of food or irritation in the mouth.
how to stop excessive nocturnal emission
nocturnal emission can be controlled by your will as you divert your mind to different other problems you can have control it
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions